HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Thyroid Disorders (http://www.healthboards.com/boards/thyroid-disorders/)
-   -   Over medicated?? (http://www.healthboards.com/boards/thyroid-disorders/920653-over-medicated.html)

elisacook916 09-28-2012 07:15 PM

Over medicated??
 
My doctor added T3 (3 times a day; 7.5 mcg) in addition to my Levo 75mcg. I started this on Monday, but I am feeling warm and a rapid heartbeat today. Thinking the dosage may be too high?? Any feed back is appreciated.

midwest1 09-28-2012 10:04 PM

Re: Over medicated??
 
I think for a [i]starting[/i] dose, it could be a tad high.
I'd talk with the doctor about moving ahead a little more slowly, decreasing the dose for now and working up to a higher one over the next few weeks.

The effects you're feeling are likely temporary and will dissipate as your body gets used to the higher hormone levels.


All times are GMT -7. The time now is 06:11 PM.